Advanced search
Start date
Betweenand
(Reference retrieved automatically from Web of Science through information on FAPESP grant and its corresponding number as mentioned in the publication by the authors.)

Dynamics of the a-map over residually finite Dedekind domains and applications

Full text
Author(s):
Qureshi, Claudio [1] ; Reis, Lucas [2]
Total Authors: 2
Affiliation:
[1] Univ Republica, Fac Ingn, Inst Matemat & Estadist, Montevideo 11300 - Uruguay
[2] Univ Sao Paulo, Inst Ciencias Matemat & Comp, BR-13560970 Sao Carlos, SP - Brazil
Total Affiliations: 2
Document type: Journal article
Source: JOURNAL OF NUMBER THEORY; v. 204, p. 134-154, NOV 2019.
Web of Science Citations: 0
Abstract

Let be a residually finite Dedekind domain, a is an element of D be a nonzero element and n be a nonzero ideal of D. In this paper we describe the dynamics of the map x -> ax over the quotient ring D/n. We further present some applications of our main result. (C) 2019 Elsevier Inc. All rights reserved. (AU)

FAPESP's process: 13/25977-7 - Security and reliability of Information: theory and practice
Grantee:Marcelo Firer
Support type: Research Projects - Thematic Grants
FAPESP's process: 15/26420-1 - Metrics in the context of information theory and error correcting codes
Grantee:Claudio Michael Qureshi Valdez
Support type: Scholarships in Brazil - Post-Doctorate
FAPESP's process: 18/03038-2 - Polynomial maps in finite fields and their applications
Grantee:Lucas da Silva Reis
Support type: Scholarships in Brazil - Post-Doctorate